# SDR IPXA2015052289338

- Difficulty date: May 3, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 56,915 hours, 14,408 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT INBD FLAP HAS CORROSION ON UPPER SKIN AT RUBSTRIP FS XIFH 133.900 TO XIFH 140.600. REPAIRED THE FLAP UPPER SKIN IAW EA 011-5753-01-A5812, REV I/R AND EO MD11-5750-57528-A.
